# SDR CALA2022050901177

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Corroded
- Location: Sta1708-1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 MAIN CABIN AFT DECK PLATE UPPER SURFACE IS CORROD ED FROM APPROX STA 1708 - 1720, BL 0 - LBL 21 (MARKED), TRANSCRI BED FROM HAECO GSO NR 9286867 REMOVED AND REPLACED AFT DECK PLATE FROM STA 1681 TO 1720 IAW BA C DWG 146N5300 REV A AND B757-200 SRM 51-40-02. HAECO GSO MECH V 00838 INSP QC021
